# SDR MASA200500398

- Difficulty date: May 26, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 7,714 hours, 7,193 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 219
- Condition: Unknown
- Location: Nlg
- Part time: 626 hours, 701 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2935 DCA TO GSP, THE CREW DIVERTED TO CLT DUE TO A LOUD NOISE COMING FROM THE NLG AREA AFTER TAKEOFF.  MAINTENANCE REPLACED THE NLG SOLENOID VALVE AND NLG DOOR PROX SWITCH.
